# SDR DALA2016091306603

- Difficulty date: September 12, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: WEAR ON PREVIOUS REPAIR DOUBLER AT FORWARD SERVICE DOOR STA Y=198 BETWEEN BEAM 2 AND 3.  WEAR ON PREVIOUS REPAIR DOUBLER AT FORWARD SERVICE DOOR STA Y=198 BETWEEN BEAM 2 AND 3 WAS ATTENDED IAW ER/A 333066-14, REV ORIGINAL.
